# SDR AALA20071433

- Difficulty date: August 7, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY LIGHTS AT RIGHT AND LEFT AFT AUXILIARY DOORS INOPERATIVE.  REPLACED BATTERY PACK AT BIN 20DEF FOR EMERGENCY LIGHT AT SEAT ROW 22D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
